# SDR CALA9601404

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER ANGLE OF FORWARD CARGO FORWARD BULKHEAD PANEL CRACKED AT STA 480 ABOVE STRINGER 27.  THE ANGLE WAS REMOVED AND THE CRACK WAS STOP DRILLED, A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-3 AND THE ANGLE WAS REINSTALLED.
